Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 37, NWS Tulsa, OK

March 25, 2019Choctaw County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2019, 12:05 AM CDT for Choctaw County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2019, 12:05 AM CDT (05:05 UTC)
Expired
Mar 25, 2019, 12:45 AM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 177 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 5:08 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2019-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2019-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1674 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

573 
WUUS54 KTSA 250505
SVRTSA
OKC023-250545-
/O.NEW.KTSA.SV.W.0037.190325T0505Z-190325T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1205 AM CDT MON MAR 25 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Eastern Choctaw County in southeastern Oklahoma...

* Until 1245 AM CDT.

* At 1205 AM CDT, a severe thunderstorm was located 6 miles southeast
  of Goodland, moving northeast at 55 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Fort Towson...                    Sawyer...
  Hugo Lake State Park...           Raymond Gary State Park...
  Grant...                          Ord...
  Fallon...                         Huskey...
  Swink...                          Frogville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 9542 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3416 9521
      3416 9516 3394 9516 3396 9523 3394 9525
      3389 9526 3391 9527 3390 9528 3387 9529
      3389 9533 3387 9534
TIME...MOT...LOC 0505Z 241DEG 50KT 3391 9548 

HAIL...1.25IN
WIND...<50MPH
 
$$
3 follow-up statements
355 
WWUS54 KTSA 250514
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1214 AM CDT MON MAR 25 2019

OKC023-250545-
/O.CON.KTSA.SV.W.0037.000000T0000Z-190325T0545Z/
Choctaw OK-
1214 AM CDT MON MAR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN CHOCTAW COUNTY...

At 1214 AM CDT, a severe thunderstorm was located 8 miles south of
Sawyer, moving northeast at 55 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Fort Towson...                    Raymond Gary State Park...
Huskey...                         Swink...
Frogville...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3388 9551 3406 9525 3411 9516 3394 9516
      3396 9523 3394 9525 3389 9526 3391 9527
      3390 9528 3387 9529 3389 9533 3387 9534
      3387 9542 3389 9546 3387 9550
TIME...MOT...LOC 0514Z 243DEG 47KT 3389 9539 

HAIL...1.25IN
WIND...<50MPH
 
$$
435 
WWUS54 KTSA 250521
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1221 AM CDT MON MAR 25 2019

OKC023-250545-
/O.CON.KTSA.SV.W.0037.000000T0000Z-190325T0545Z/
Choctaw OK-
1221 AM CDT MON MAR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN CHOCTAW COUNTY...

At 1221 AM CDT, a severe thunderstorm was located 5 miles south of
Raymond Gary State Park, moving east at 45 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Raymond Gary State Park...        Huskey...
Swink...                          Frogville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3402 9524 3405 9516 3394 9516 3396 9523
      3394 9525 3389 9526 3391 9527 3390 9528
      3387 9529 3389 9533 3387 9534 3389 9540
TIME...MOT...LOC 0521Z 261DEG 37KT 3391 9528 

HAIL...1.25IN
WIND...<50MPH
 
$$
756 
WWUS54 KTSA 250539
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1239 AM CDT MON MAR 25 2019

OKC023-250549-
/O.EXP.KTSA.SV.W.0037.000000T0000Z-190325T0545Z/
Choctaw OK-
1239 AM CDT MON MAR 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOCTAW COUNTY
WILL EXPIRE AT 1245 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 3402 9524 3405 9516 3394 9516 3396 9523
      3394 9525 3389 9526 3391 9527 3390 9528
      3387 9529 3389 9533 3387 9534 3389 9540
TIME...MOT...LOC 0539Z 241DEG 50KT 3403 9502 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 11:38 PM CDT, 27 minutes earlier.

Area forecast discussion, Mar 24, 11:38 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1138 PM CDT Sun Mar 24 2019

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

VFR conditions will prevail at all terminals for the next several
hours, although MVFR ceilings will spread into the area late
tonight and into tomorrow morning. FSM is the only terminal that
is likely to see the lower ceilings scatter out during the early
evening, with the remaining terminals likely to keep MVFR
conditions through the end of the TAF period. Winds will remain
from the north at all terminals except FSM, which will see a more
northwesterly wind.

&&

.PREV DISCUSSION... /Issued 735 PM CDT Sun Mar 24 2019/

DISCUSSION...

Severe event is ongoing, and has played out much like the HRRR has
been suggesting. A pair of supercells developed to the southwest
of FSM and are moving east southeast with the Bunkers right
moving supercell vector. Have had baseball size hail reported with
one of the supercells. With the straight line hodograph wind
profile, there have been several left movers, some of which could
also extend the severe threat some over far SE OK longer into the
evening. Portions of the watch have been cleared behind the
convection, and more of it will be cleared in the next hour or so.
Current PoPs trends are in great shape, and no changes are planned
attm.

Lacy

PREV DISCUSSION... /Issued 410 PM CDT Sun Mar 24 2019/

DISCUSSION...
At mid afternoon...the upper low was positioned across Northern
Missouri/Southern Iowa with the cold front extending southwestward
through Southwest Missouri into Northeast Oklahoma along a line
from near Grove to Okemah and finally into South Central Oklahoma
and Western Texas. Latest meso analysis indicated the cap
continuing to weaken with a surface instability axis centered
along and just east of the cold front. In response...radar echoes
have begun to develop along the front across East Central
Oklahoma...moving eastward toward Northwest Arkansas.

Into the evening hours...the cold front is expected to continue to
slide east southeast through Southeast Oklahoma and Western
Arkansas as the upper low begins to trek more southeast toward the
Ohio River Valley. The surface instability axis is forecast to be
maximized across Southeast Oklahoma...where surface dewpoints in
the low 60s currently resided. Thus...as the cap continues to
erode into the early evening hours...thunderstorms are forecast to
continue to develop along the frontal boundary mainly across
Southeast Oklahoma into Northwest Arkansas with the potential to
become strong to severe. 40-50KT of deep layer shear combined
with steep mid level lapse rates will allow for the potential for
large hail and also damaging winds to be the main threats with
this activity. 0-1km shear values continue to look fairly weak
which should limit over all tornado potentials...though the threat
is not zero. The greater severe potential looks to be generally
along and east of a line from near Antlers to near Fort Smith
where the surface instability max was located.

Current indications are that by mid evening...03z...the cap
should begin strengthening over the region as the cold front is
forecast to be nearly exiting the CWA to the south and east. The
result is the greater thunderstorm potential should shift south
and east of the CWA with any remaining thunderstorms exiting the
CWA by 06z. Between the 03-06z range...a decreasing strong/severe
potential will remain possible though much more limited than
earlier in the evening.

Behind the cold front...drier air and northerly winds will spread
southward over the region tonight as well as cloud cover
associated with the backside of the upper low. These conditions
will help to keep temperatures from bottoming out with lows in the
40s forecast for most locations over the CWA. During the day
Monday...this cloud cover looks to remain over mainly Northeast
Oklahoma and Northwest Arkansas until another quick moving
shortwave within upper level northwesterly flow pushes through the
region Monday night/Tuesday. Behind this shortwave...a ridge of
high pressure is progged to push through the Plains with a return
of southerly winds and a warming trend Wednesday and Thursday.

Southerly winds increase Wednesday and become gusty Thursday
ahead of the next forecast low pressure looking to move into the
region. Gusts 25-35 mph and temps back in the upper 60s/lower 70s
will help to increase fire weather dangers for the CWA before
moisture returns with the approaching low pressure system Friday.
Latest extended model solutions differ on the timing of this next
system and its associated cold front. Thus...for this
forecast...have continued with a blended approach with shower and
thunderstorm chances becoming possible Thursday and increasing
Friday into Saturday as the system moves through.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....22
Hazardous weather outlook, Mar 24, 10:48 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1048 PM CDT Sun Mar 24 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1048 PM CDT Sun Mar 24 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Far Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing through Midnight.

DISCUSSION...
A few isolated thunderstorms may persist across parts of far
southeast Oklahoma and west central Arkansas through midnight.
Additional severe weather appears unlikely.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY AND TUESDAY...No Hazards.
WEDNESDAY...Very High Fire Weather Potential...High Wind Potential.
THURSDAY...Thunderstorm Potential...Very High Fire Weather Potential...
           High Wind Potential.
FRIDAY AND SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Mild and dry weather will prevail for early in the upcoming week
with increasing winds and fire weather concerns by Wednesday,
especially across eastern Oklahoma. Thunderstorm chances return
for late week as low level moisture increases and a stronger storm
system approaches the area.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Mar 24, 8:39 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             WEST FORK               35.92N 94.19W
03/24/2019  E1.75 INCH       WASHINGTON         AR   PUBLIC

            RELAYED VIA TWITTER. VEHICLE DAMAGE NOTED.

&&

KAH
Local storm report, Mar 24, 8:41 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             2 E STIGLER             35.25N 95.09W
03/24/2019  E1.75 INCH       HASKELL            OK   TRAINED SPOTTER

0519 PM     HAIL             2 WNW FAYETTEVILLE      36.07N 94.19W
03/24/2019  E0.75 INCH       WASHINGTON         AR   TRAINED SPOTTER

0530 PM     HAIL             4 S STIGLER             35.20N 95.12W
03/24/2019  E1.00 INCH       HASKELL            OK   PUBLIC

            SIZE ESTIMATED FROM A PHOTO RELAYED VIA BROADCAST MEDIA
            TWITTER ACCOUNT.

0540 PM     HAIL             2 S SALLISAW            35.43N 94.79W
03/24/2019  E0.75 INCH       SEQUOYAH           OK   TRAINED SPOTTER

0545 PM     HAIL             WEST FORK               35.92N 94.19W
03/24/2019  E1.00 INCH       WASHINGTON         AR   PUBLIC

            DIME TO QUARTER SIZED HAIL REPORTED VIA TWITTER IN WEST
            FORK. RELAYED BY BROADCAST MEDIA.

0545 PM     HAIL             WEST FORK               35.92N 94.19W
03/24/2019  E1.75 INCH       WASHINGTON         AR   PUBLIC

            RELAYED VIA TWITTER. VEHICLE DAMAGE NOTED.

0600 PM     HAIL             8 E BRENTWOOD           35.86N 93.96W
03/24/2019  E1.50 INCH       WASHINGTON         AR   PUBLIC

            PHOTO RECEIVED VIA TWITTER THROUGH BROADCAST MEDIA
            ACCOUNT. LOCATION IS THE HAZEL VALLEY COMMUNITY.

0605 PM     HAIL             1 W SPIRO               35.24N 94.64W
03/24/2019  E0.88 INCH       LE FLORE           OK   EMERGENCY MNGR

0605 PM     HAIL             2 W WILBURTON           34.92N 95.34W
03/24/2019  E0.88 INCH       LATIMER            OK   EMERGENCY MNGR

            DIME TO NICKEL SIZED HAIL REPORTED.

0610 PM     HAIL             BOKOSHE                 35.19N 94.79W
03/24/2019  E1.75 INCH       LE FLORE           OK   PUBLIC

            RELAYED VIA FACEBOOK.

0610 PM     HAIL             CROSSES                 35.87N 93.91W
03/24/2019  E1.75 INCH       MADISON            AR   PUBLIC

            RELAYED VIA OUR FACEBOOK PAGE.

0627 PM     HAIL             4 W SHADY POINT         35.13N 94.73W
03/24/2019  E1.75 INCH       LE FLORE           OK   EMERGENCY MNGR

0629 PM     HAIL             SHADY POINT             35.13N 94.66W
03/24/2019  E1.00 INCH       LE FLORE           OK   TRAINED SPOTTER

0630 PM     HAIL             3 SW POTEAU             35.02N 94.66W
03/24/2019  E1.75 INCH       LE FLORE           OK   AMATEUR RADIO

            REPORTED ON HIGHWAY 71 BETWEEN POTEAU AND WISTER.

0635 PM     HAIL             POTEAU                  35.05N 94.62W
03/24/2019  E1.75 INCH       LE FLORE           OK   TRAINED SPOTTER

            NICKEL TO GOLF BALL HAIL ALMOST COVERING THE GROUND IN
            DOWNTOWN POTEAU.

0639 PM     HAIL             3 SSW POTEAU            35.01N 94.64W
03/24/2019  E2.00 INCH       LE FLORE           OK   TRAINED SPOTTER

0640 PM     HAIL             1 S POCOLA              35.22N 94.48W
03/24/2019  E0.75 INCH       LE FLORE           OK   EMERGENCY MNGR

0644 PM     HAIL             4 NW OZARK              35.53N 93.88W
03/24/2019  E0.75 INCH       FRANKLIN           AR   AMATEUR RADIO

            REPORTED ON I-40 NEAR MILE MARKER 32.

0645 PM     HAIL             HOWE                    34.95N 94.64W
03/24/2019  E2.75 INCH       LE FLORE           OK   PUBLIC

            PHOTO OF HAIL POSED WITH A BASEBALL RELAYED BY BROADCAST
            MEDIA VIA TWITTER.

0645 PM     HAIL             PETTIGREW               35.82N 93.65W
03/24/2019  E1.75 INCH       MADISON            AR   PUBLIC

            ONE OF THREE HAIL STONES PICTURED POSED NEXT TO A DIME
            APPEARED TO BE THE SIZE OF A GOLF BALL WITH THE TWO
            OTHERS CLOSER TO A PING PONG BALL.

0645 PM     HAIL             PETTIGREW               35.82N 93.65W
03/24/2019  E1.00 INCH       MADISON            AR   PUBLIC

            HAIL APPEARED TO BE AT LEAST A QUARTER IF NOT BIGGER FROM
            A VIDEO RELAYED ON TWITTER VIA BROADCAST MEDIA.

0650 PM     HAIL             5 SSE POTEAU            34.99N 94.59W
03/24/2019  E2.75 INCH       LE FLORE           OK   BROADCAST MEDIA

0710 PM     HAIL             3 SW HARTFORD           34.99N 94.42W
03/24/2019  E1.75 INCH       SEBASTIAN          AR   AMATEUR RADIO

&&

KAH
Special weather statement, Mar 24, 8:41 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
841 PM CDT SUN MAR 24 2019

OKZ049-076-250230-
Pushmataha OK-Le Flore OK-
841 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUSHMATAHA AND
SOUTHEASTERN LE FLORE COUNTIES UNTIL 930 PM CDT...

At 840 PM CDT, strong thunderstorms were located along a line
extending from 6 miles southeast of Big Cedar to 7 miles east of
Nashoba. Movement was east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Octavia...                        Honobia...

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.

LAT...LON 3455 9523 3465 9459 3462 9446 3451 9447
      3451 9504 3445 9505
TIME...MOT...LOC 0140Z 288DEG 21KT 3461 9454 3452 9509

Lacy
Special weather statement, Mar 24, 8:50 PM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
850 PM CDT SUN MAR 24 2019

OKZ049-250215-
Pushmataha OK-
850 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUSHMATAHA COUNTY UNTIL
915 PM CDT...

At 849 PM CDT, a strong thunderstorm was located over Kosoma, moving
east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Kosoma...                         Snow...
Moyers...                         Eubanks...
Finley...

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.

LAT...LON 3429 9565 3438 9569 3454 9529 3435 9520
TIME...MOT...LOC 0149Z 255DEG 33KT 3435 9560

Lacy
Special weather statement, Mar 24, 9:21 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
921 PM CDT SUN MAR 24 2019

OKZ049-076-250245-
Pushmataha OK-Le Flore OK-
921 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUSHMATAHA AND SOUTH
CENTRAL LE FLORE COUNTIES UNTIL 945 PM CDT...

At 921 PM CDT, a strong thunderstorm was located 4 miles southwest of
Nashoba, moving east at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Nashoba...                        Honobia...

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.

LAT...LON 3447 9538 3469 9486 3451 9479 3451 9504
      3440 9505 3436 9533
TIME...MOT...LOC 0221Z 252DEG 37KT 3444 9529

Lacy
Special weather statement, Mar 25, 12:01 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1201 AM CDT MON MAR 25 2019

OKZ053-250530-
Choctaw OK-
1201 AM CDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHOCTAW COUNTY UNTIL 1230
AM CDT...

At 1201 AM CDT, a strong thunderstorm was located 7 miles south of
Goodland, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Hugo Lake State Park...
Raymond Gary State Park...        Grant...
Ord...                            Fallon...
Huskey...                         Swink...
Frogville...

LAT...LON 3389 9546 3387 9550 3389 9551 3388 9554
      3393 9556 3394 9560 3391 9566 3392 9567
      3416 9521 3416 9516 3394 9516 3396 9523
      3389 9526 3391 9527 3390 9527 3387 9529
      3389 9533 3387 9534 3387 9542
TIME...MOT...LOC 0501Z 242DEG 50KT 3388 9554

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:01 PM CDTSpecial Weather StatementTSALeFlore29 min
Mar 24, 7:05 PM CDTSevere Thunderstorm WarningTSAChoctaw17 min
Mar 24, 7:06 PM CDTSevere Thunderstorm WarningTSALeFlore54 min
Mar 24, 7:20 PM CDTSpecial Weather StatementTSALeFlore40 min
Mar 24, 7:24 PM CDTSpecial Weather StatementTSAChoctaw36 min
Mar 24, 7:31 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha44 min
Mar 24, 7:42 PM CDTSpecial Weather StatementTSAPushmataha33 min
Mar 24, 7:47 PM CDTSpecial Weather StatementTSAChoctaw28 min
Mar 24, 7:51 PM CDTSpecial Weather StatementTSALeFlore39 min
Mar 24, 8:02 PM CDTSpecial Weather StatementTSALeFlore43 min
Mar 24, 8:10 PM CDTSpecial Weather StatementTSAPushmataha35 min
Mar 24, 8:12 PM CDTSpecial Weather StatementTSAChoctaw33 min
Mar 24, 8:21 PM CDTSpecial Weather StatementTSAPushmataha24 min
Mar 24, 8:27 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha12 min
Mar 24, 8:33 PM CDTSpecial Weather StatementTSAPushmataha27 min
Mar 24, 8:38 PM CDTSpecial Weather StatementTSAPushmataha37 min
Mar 24, 8:41 PM CDTSpecial Weather StatementTSALeFlore49 min
Mar 24, 8:50 PM CDTSpecial Weather StatementTSAPushmataha25 min
Mar 24, 9:21 PM CDTSpecial Weather StatementTSAPushmataha24 min
Mar 25, 12:01 AM CDTSpecial Weather StatementTSAChoctaw29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.